i have been bleeding for 2 months after getting the mirena inserted. so i went to my doctor and he recommended getting depo shots to stop thebleeding.
I have been on Mirena for about 7 months now and the bleeding has slowed down to almost nothing. It will take a little bit before things start becoming regular again. I am very pleased with it. As far as other bc I'd say no. Mirena puts out a low dose of hormones and by adding another it might cause other symptoms. Good luck with it and just give it a little time... :)
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2013 • 1 answer
Posted 31 Dec 2015 • 1 answer
Posted 19 Jan 2016 • 1 answer
Posted 21 Jun 2016 • 0 answers
Posted 17 Jun 2017 • 1 answer